# SDR ERYA257011

- Difficulty date: February 17, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N70X
- Make and model: Hawker BAE125700B
- Aircraft serial: 257011
- Aircraft time: 8,664 hours, 5,553 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018465
- Condition: Overheated
- Location: Ee Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H, A

## Discrepancy

NR 1 MAIN BATTERY HAD MOMENTARY BATTERY OVERHEAT RED LIGHT INDICATION.  CREW EXECUTED EMERGENCY CHECKLIST; ISOLATED BATTERIES FROM CIRCUIT, DECLARED AN EMERGENCY WITH ATC AND LANDED AT NEAREST AIRPORT (KLGC), LAGRANGE, GA.  AIRCRAFT WAS SHUT DOWN WITHOUT INCIDENT.  BATTERY WAS REPLACED.
